Open Access
December, 2003 Periodic Quasiregular Mappings of Finite Order
David Drasin, Swati Sastry
Rev. Mat. Iberoamericana 19(3): 755-766 (December, 2003).


The authors construct a periodic quasiregular function of any finite order $\rho$, $1\leq\rho < \infty$. This completes earlier work of O. Martio and U. Srebro.


Download Citation

David Drasin. Swati Sastry. "Periodic Quasiregular Mappings of Finite Order." Rev. Mat. Iberoamericana 19 (3) 755 - 766, December, 2003.


Published: December, 2003
First available in Project Euclid: 20 February 2004

zbMATH: 1052.30024
MathSciNet: MR2053562

Primary: 30C65
Secondary: 30C85 , 30D99

Keywords: power mapping , Zoric function

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.19 • No. 3 • December, 2003
Back to Top